# SDR ASAA2020070832878

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,199 hours, 10,462 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 2EN19RB
- Condition: Out Of Rig
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT CRANK. GROUNDED - YES.  REMOVED AND REPLACED BOTH AIRCRAFT BATTERIES REF AMM 24-31-11.  APU STILL WILL NOT START ON JUST BATTERY POWER.  APU STARTS ONLY ON GROUND POWER.  AFTER FAILED BATTERY START APU BITE SHOWS MSG 49-15004 (INLET DOOR SHUTDOWN).  VERIFIED APU INLET DOOR OPEN ON AC STARTS.  FOUND INLET DOOR POSITION SWITCH RIGGED INCORRECTLY.  ADJUSTED SWITCH, REF AMM 49-15-11.  ACCOMPLISHED TWO SUCCESSFUL APU BATTERY STARTS, REF AMM 49-11-00.
